# SDR USAA020321

- Difficulty date: July 31, 2002
- Submitted: September 11, 2002
- Operation: Air carrier
- Aircraft: N505AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23380
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 654581292
- Condition: Cracked
- Location: Fuselage
- Part time: 47,222 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND L-SUPPORT CRACKED .5 INCH, STATION 328 LBL 47 FLOORBEAM VERTICAL L.  MANUFACTURED AND HEAT TREATED FROM PERFORMED STOCK PER SRM 51-10-02 AND 20-30-06.  (M)
